The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 18, Issue 3, 1999
Metadata
 

On Uniqueness Conditions for Decreasing Solutions of Semilinear Elliptic Equations
Tadie
pp. 517–523
Abstract | Full-Text PDF (602 KB) | Metadata

Some Surprising Results on a One-Dimensional Elliptic Boundary Value Blow-Up Problem
Yuanji Cheng
pp. 525–537
Abstract | Full-Text PDF (837 KB) | Metadata

Mixed Boundary Value Problems for Nonlinear Elliptic Systems in n-Dimensional Lipschitzian Domains
Carsten Ebmeyer
pp. 539–555
Abstract | Full-Text PDF (1072 KB) | Metadata

A Characterization of a Two-Weight Inequality for Discrete Two-Dimensional Hardy Operators
Y. Rakotondratsimba
pp. 557–568
Abstract | Full-Text PDF (926 KB) | Metadata

Compactness and Existence Results for Ordinary Differential Equations in Banach Spaces
Jürgen Appell, Martin Väth and A. Vignoli
pp. 569–584
Abstract | Full-Text PDF (1085 KB) | Metadata

Existence Theorems for Boundary Value Problems for Strongly Nonlinear Elliptic Systems
Hong Thai Nguyen
pp. 585–610
Abstract | Full-Text PDF (1556 KB) | Metadata

The Generalized Riemann-Hilbert Boundary Value Problem for Non-Homogeneous Polyanalytic Differential Equation of Order $n$ in the Sobolev Space $W_{n,p}(D)$
Ali Seif Mshimba
pp. 611–624
Abstract | Full-Text PDF (918 KB) | Metadata

On Hammerstein Equations with Natural Growth Conditions
V. Moroz and P. P. Zabrejko
pp. 625–638
Abstract | Full-Text PDF (945 KB) | Metadata

On Axially Symmetric Flows in $mathbb R^3$
Salvatore Leonardi, Josef Málek, Jindřich Nečas and Milan Pokorný
pp. 639–649
Abstract | Full-Text PDF (944 KB) | Metadata

On Products of Admissible Liftings and Densities
N. D. Macheras, K. Musiał and W. Strauss
pp. 651–667
Abstract | Full-Text PDF (1137 KB) | Metadata

On Real and Complex Spectra in some Real C*-Algebras and Applications
Victor D. Didenko and Bernd Silbermann
pp. 669–686
Abstract | Full-Text PDF (1139 KB) | Metadata

An Integral Operator Representation of Classical Periodic Pseudodifferential Operators
Gennadi Vainikko
pp. 687–699
Abstract | Full-Text PDF (833 KB) | Metadata

A General Coincidence Theory for Set-Valued Maps
Donal O'Regan
pp. 701–712
Abstract | Full-Text PDF (854 KB) | Metadata

A Compactness Criterion of Mixed Krasnoselskii-Riesz Type in Regular ideal Spaces of Vector Functions
Martin Väth
pp. 713–732
Abstract | Full-Text PDF (1266 KB) | Metadata

On Some Dimension Problems for Self-Affine Fractals
M.P. Bernardi and C. Bondioli
pp. 733–751
Abstract | Full-Text PDF (1085 KB) | Metadata

Global Bifurcation Results for a Semilinear Biharmonic Equation on all of $\mathbb R^N$
N.M. Stavrakakis and N. Zographopoulos
pp. 753–766
Abstract | Full-Text PDF (852 KB) | Metadata

A New Minimal Point Theorem in Product Spaces
Alfred Göpfert, Chr. Tammer and C. Zălinescu
pp. 767–770
Abstract | Full-Text PDF (620 KB) | Metadata

Affinity Integral Manifolds for Impulsive Differential Equations
S.I. Kostadinov and G.T. Stamov
pp. 771–784
Abstract | Full-Text PDF (931 KB) | Metadata

Concerning the Convergence of a Modified Newton-Like Method
Ioannis K. Argyros
pp. 785–792
Abstract | Full-Text PDF (685 KB) | Metadata

Some Inequalities of the Incomplete Gamma and Related Functions
Feng Qi and Jia-Qiang Mei
pp. 793–799
Abstract | Full-Text PDF (609 KB) | Metadata